# SDR DALA2021080804507

- Difficulty date: July 20, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 DURING INSPECTION MAINTENANCE FOUND CORROSION HORIZONTAL STAB. CENTER SECTION UPPER SKIN UPPER SURFACE RIGHT SIDE 30" FROM CENTER 25" FWD FROM AFT EDGE. C/W ERA 592369-14. (LP 1881824)
